# SDR SCNA20230710200

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 69,987 hours, 26,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 760473:  1R DOOR BRACKET THAT HOLDS SLIDE WHEN ITS DISARMED IS LOOSE. - - - RESOLUTION: ADJUSTED 1R DOOR GIRT BAR RETAINER CLIP. OPS CHECKS GOOD. REF AMM 25-66-01.
